DOSAGE & ADMINISTRATION SECTION.


Directions. do not exceed recommended dosage to avoid serious injury, completely dissolve tablets in oz. of water before taking adults and children 12 years and over (up to 60 years of age): tablets every hours do not exceed tablets in 24 hours 60 years and over: tablets every hours do not exceed tablets in 24 hoursTake Walgreens Antacid Pain Relief any time morning, noon or night when you need relief from heartburn, acid indigestion, or sour stomach with headache or body aches and pains.Place two (2) tablets in oz. of water. Dissolve tablets completely.You do not have to drink any of the residue that may be on the bottom of the glass. The medicines are in the water.

INULLCTIVE INGREDIENT SECTION.


Inactive ingredients. none.

INDICATIONS & USAGE SECTION.


Uses for the temporary relief of. heartburn, acid indigestion and sour stomach when accompanied by headache or body aches and pains upset stomach with headache from overindulgence in food or drink pain alone (headaches or body aches and pains).

OTHER SAFETY INFORMATION.


Other information. each tablet contains: sodium 524 mg store at room temperature (59o-86oF).

OVERDOSAGE SECTION.


In case of overdose,. get medical help or contact Poison Control Center right away.

OTC - ACTIVE INGREDIENT SECTION.


Active ingredients. (in each effervescent tablet)Aspirin 325 mg (NSAID)Citric acid 1000 mgSodium bicarbonate (heat-treated) 1916 mgNonsteroidal anti-inflammatory drug.

OTC - ASK DOCTOR SECTION.


Ask doctor before use if. stomach bleeding warning applies to you you have history of stomach problems, such as heartburn you have high blood pressure, heart disease, liver cirrhosis, or kidney disease you are taking diuretic you have sodium-restricted diet.

OTC - ASK DOCTOR/PHARMACIST SECTION.


Ask doctor or pharmacist before use if you are. presently taking prescription drug. Antacids may interact with certain prescription drugs. taking prescription drug for anticoagulation (thinning the blood), diabetes, gout or arthritis.

OTC - DO NOT USE SECTION.


Do not use. if you have ever had an allergic reaction to any other pain reliever/fever reducer if you are allergic to aspirin if overly full from food or drink. Ask doctor if severe stomach pain occurs after taking this product.

OTC - KEEP OUT OF REACH OF CHILDREN SECTION.


Keep out of reach of children.

OTC - PREGNULLNCY OR BREAST FEEDING SECTION.


If pregnant or breastfeeding,. ask health professional before use. It is especially important not to use aspirin during the last months of pregnancy unless definitely directed to do so by doctor because it may cause problems in the unborn child or complications during delivery.

OTC - PURPOSE SECTION.


Purpose. Aspirin 325 mg (NSAID). . . . . . . . . . . .Pain relieverCitric acid 1000 mg . . . . . . . . . . .. . AntacidSodium bicarbonate (heat-treated) 1916 mg . ..... AntacidNonsteroidal anti-inflammatory drug.

OTC - QUESTIONS SECTION.


Questions or comments. 1-888-228-6937.

OTC - STOP USE SECTION.


Stop use and ask doctor if. you experience any of the following signs of stomach bleeding feel faint vomit blood have bloody or black stools have stomach pain that does not get better an allergic reaction occurs. Seek medical help right away. pain lasts for more than 10 days or gets worse new symptoms occur redness or swelling is present ringing in the ears or loss of hearing occurs.

OTC - WHEN USING SECTION.


When using this product. do not take more than tablets (adults) or tablets (60 years and over) in 24-hour period or use the maximum dosage for more than 10 days.

PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


PACKAGE LABEL. PRINCIIPAL DISPLAY PANEL. Walgreens Pain 36ct.

WARNINGS SECTION.


Warnings. Reyes syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult doctor because these symptoms could be an early sign of Reyes syndrome, rare but serious illness. Allergy alert: Aspirin may cause severe allergic reaction which may include: hives facial swelling asthma (wheezing) shock Stomach bleeding warning: This product contains nonsteroidal anti-inflammatory drug (NSAID), which may cause severe stomach bleeding. The chance is higher if you are age 60 or older have had stomach ulcers or bleeding problems take blood thinning (anticoagulant) or steroid drug take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others) have or more alcoholic drinks every day while using this product take more or for longer time than directed.